Amberkar, S.S., Frenkel, Z., Kaderali, L. et al. (1 more author) (2013) Repeated Bisections Approach for Local Clustering of PPINs. Journal of Modern Mathematics Frontier, 2 (1). pp. 19-24. ISSN 2227-3751
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | This is an open access article |
Keywords: | Protein networks; graph clustering; bisections |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Medicine, Dentistry and Health (Sheffield) > Department of Neuroscience (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 23 Feb 2016 10:11 |
Last Modified: | 23 Mar 2016 06:27 |
Published Version: | http://www.sjmmf.org/paperInfo.aspx?ID=5132 |
Status: | Published |
Publisher: | Science and Engineering Publishing Company |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:95528 |